This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been on citalopram and buproprion for over a year for depression. I have recently admittted that i am also alcoholic. I went to my first aa meeting 5 months ago, but have "slipped up" a few times... on a vacation in florida for 3 weeks, and 3 other days during that time. I am have been to a doctor, a counsellor during this time and have told them everything. I am recently really struggling with anxiety and dealing with all my thoughts, before I would just drink to hide all that. I have been researching and am wondering if asking the doctor about switching to lexapro (for the anxiety), continuing the buproprion (to combat the sexual numbness) and adding Topiramate for my alcohol cravings. Can someone advise if this is a wise combination/request?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.